# SDR MWEA030423

- Difficulty date: October 13, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5924802509
- Condition: Dented
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS ARE NOT WITHIN THE CRITERIA AT STATION 447 LONGERON 15 LEFT.   FABRICATED AND INSTALLED DOUBLER, CLIP AND FILLER IN SKIN.
